Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (3107 KB) | Metadata | Table of Contents | PRIMS summary
Volume 1, Issue 2, 1965, pp. 211–252
DOI: 10.2977/prims/1195196335

Published online: 1965-12-31

On nonlinear difference equations

L.J. Grimm[1] and W.A. Harris Jr.[2]

(1) University of Utah, Salt Lake City, United States
(2) University of Minnesota, Minneapolis, United States

No abstract available for this article.

No keywords available for this article.

Grimm L.J., Harris Jr. W.A.: On nonlinear difference equations. Publ. Res. Inst. Math. Sci. 1 (1965), 211-252. doi: 10.2977/prims/1195196335